# SDR 01FDEA00774

- Difficulty date: August 27, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N280FE
- Make and model: Boeing 727233
- Aircraft serial: 22347
- Aircraft time: 36,319 hours, 25,368 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CARGO TRACK CRACKED AT BS 615 BL 0. REMOVED AND REPLACED TRACK PER SRM 53-10-5.
